# SDR TAOA119704

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6480 - FOUND ON OVERNIGHT L/S, FIRST TEN EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED CHARGER DUE TO BLOWN FUSE, OPERATIONAL CHECK NORMAL.  (M)
